Aromatase Inhibitors
Gary

Great Missenden, UK

#1 Mar 20, 2012
Hi there, 8 months ago I took aromatase inhibitors for 6 weeks. After coming off them couldn't get erect, 5 months later all hormones levels were normal except DHT and estrogen which were 50% above range. 2 1/2 months after stopping them I had a testosterone test which came back normal (free test).

I am suffering from some form of ED..and when flaccid it seems there is less blood flow. Especially when I stand up...it turns in to solid like tissue.

Can anyone tell me what exactly happened to my body and why I am experiencing these strange symptoms. Was it likely I had an axis shutdown? I have had low FSH on all tests

Is it better to abstain when I can get it up or use it?

Is there anything I can do to get blood flow back? Ie exercise, pelvic floor, using vitamin e and tocotrienols etc.

I have a bit of pelvic floor pain like mild bruising feeling now and again. Also if I sit down it all appears normal as before.

I am due to see a urologist but wanted to get some info from an endocrinologist.

Thanks

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Endocrinology Discussions

Title Updated Last By Comments
Can a endocrinologist help me with constant bod... (Sep '10) Tue Mark-Suicidequest... 74
help! Apr 11 clb113 1
News LMC Announces New Diabetes & Endocrinology Spec... Mar '17 ROBOCALLS by KEVIN 1
Various Steroids for Sale (Jul '11) Mar '17 Curtissantos79 5
News Trying to Conceive? The Important Test Your Gyn... Mar '17 preetygift 1
Student Survey!! Mar '17 gjohn22 1
It takes medicine twice as long to affect my body? Feb '17 Spacesynth 1
More from around the web